# SDR UPS07550187

- Difficulty date: July 18, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE APPROACH FLAPS WERE AT 20 DEGREES.  WHEN F/O CALLED FOR FLAPS 30, THE T/E FLAP DISAGREE LIGHT ILLUMINATED & THE FLAPS WOULD NOT EXTEND BEYOND 20.   [07-20-07]   REMOVED AND REPLACED FLAP/SLAT ELECTRONIC UNIT IN REF TO M/M 27-51- 01-2. OPS CHECKS GOOD. NO FURTHER FAULTS NOTED.
